MathSciNet Relay Station
MathSciNet bibliographic data
MR210874 (35 #1759) 28.80 (54.38)
Larman, D. G. On Hausdorff measure in finite-dimensional compact metric spaces. Proc. London Math. Soc. (3) 17 1967 193–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement